# SDR MALA954240

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3033 - DURING THE POST FLIGHT IN DTW, THE COCKPIT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (Z)
